# SDR A6WA201040062

- Difficulty date: December 18, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER OF PANEL 326BL CRACKED OFF.  (VISOR PANEL FAIRING).  TRIMMED DAMAGE IAW REO 601R-55-32-246.
